# SDR HNAA2013092700519

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 61,544 hours, 68,623 cycles
- Engine: Pwa PW120
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH ENGINES MANUAL CAUTION LIGHTS ILLUMINATED IN FLIGHT.  NO ENGINE ROLL BACK MODE SWITCH LIGHTS REMAINED ON.  INSPECTED ENGINE CONDITION PANEL. NO DEFECTS NOTED. CYCLED BETA LOCKOUT CIRCUIT BREAKER IN DC CONTACTOR BOX. CREW GROUND RAN ACFT. TESTING BOTH ECU'S.  NO DEFECTS NOTED.  CAUTION LIGHTS OPERATED NORMALLY.  OK FOR SERVICE.
